About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2014 (2014), Article ID 138094, 6 pages
http://dx.doi.org/10.1155/2014/138094
Research Article

A Discrete Model for HIV Infection with Distributed Delay

1Department of Mathematics and Computer Science, Faculty of Sciences Ben M’sik, Hassan II University, P.O. Box 7955 Sidi Othman, Casablanca, Morocco
2Centre Régional des Métiers de l’Education et de la Formation (CRMEF), 20340 Derb Ghallef, Casablanca, Morocco

Received 12 January 2014; Revised 9 April 2014; Accepted 9 April 2014; Published 27 April 2014

Academic Editor: Toka Diagana

Copyright © 2014 Brahim EL Boukari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a consistent discretization of a continuous model of HIV infection, with distributed time delays to express the lag between the times when the virus enters a cell and when the cell becomes infected. The global stability of the steady states of the model is determined and numerical simulations are presented to illustrate our theoretical results.